# SDR 97ZZZX4818

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415WR
- Make and model: Piper PA-32R-301
- Aircraft serial: 3246072
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Belt
- Condition: Failed
- Location: Alt Drive
- Part time: 160 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ON IFR FLIGHT PLAN LOST ALL ELECTRICAL POWER.  LANDED WITHOUT ACCIDENT.  INSPECTION REVEALED THE ALTERNATOR IDLE PULLEY WHICH TENSIONS THE BELT WAS CHAFING ON A COWLING STIFFENER CAUSING THE BELT TO TEAR.  THIS IS A NEW AIRCRAFT, TOTAL TIME, 159.8 HOURS.  PIPER SERVICE CENTER STATED A SL WAS ISSUED TO RELOCATE THE STIFFENER, BUT THIS AIRCRAFT WAS OVERLOOKED AT THE DISTRIBUTER.
